Alert archive / Wisconsin / Small Craft Advisories in 2014

Small Craft Advisory 66, NWS Milwaukee, WI

September 3, 2014

NWS Milwaukee, WI issued this small craft advisory at Sep 3, 2014, 3:11 PM CDT. It took effect at Sep 4, 2014, 10:00 AM CDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Sep 3, 2014, 3:11 PM CDT (20:11 UTC)
In effect from
Sep 4, 2014, 10:00 AM CDT
Expired
Sep 4, 2014, 8:11 PM CDT
In force
10 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

480 
WHUS73 KMKX 032011
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
311 PM CDT WED SEP 3 2014

...GUSTY WINDS THURSDAY...

.SOUTH TO SOUTHWEST WINDS WILL INCREASE AHEAD OF AN APPROACHING
LOW PRESSURE SYSTEM ON THURSDAY. GUSTS ARE EXPECTED TO REACH SMALL
CRAFT ADVISORY LEVELS FROM MID-MORNING INTO EARLY EVENING. SOME
HIGHER WAVES ARE POSSIBLE...ESPECIALLY IN THE NORTH. THIS WILL
DEPEND ON HOW MUCH OF AN OFFSHORE COMPONENT THE WIND HAS. 

LMZ643>646-040415-
/O.NEW.KMKX.SC.Y.0066.140904T1500Z-140905T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
311 PM CDT WED SEP 3 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 10 PM CDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 10 PM CDT
THURSDAY. 

* WINDS: SOUTH TO SOUTHWEST AT 15 TO 20 KNOTS WITH GUSTS TO 25
  KNOTS.

* WAVES: 3 TO 5 FEET...THE HIGHEST WAVES IN THE NORTH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
5 follow-up statements
096 
WHUS73 KMKX 040158
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
858 PM CDT WED SEP 3 2014

...GUSTY WINDS THURSDAY...

.SOUTH TO SOUTHWEST WINDS WILL INCREASE AHEAD OF AN APPROACHING
LOW PRESSURE SYSTEM ON THURSDAY. GUSTS ARE EXPECTED TO REACH
SMALL CRAFT ADVISORY LEVELS FROM MID-MORNING INTO EARLY EVENING.
SOME HIGHER WAVES ARE POSSIBLE...ESPECIALLY TOWARD PORT WASHINGTON
AND SHEBOYGAN. THIS WILL DEPEND ON HOW MUCH OF AN OFFSHORE
COMPONENT THE WIND HAS.

LMZ643>646-041000-
/O.CON.KMKX.SC.Y.0066.140904T1500Z-140905T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
858 PM CDT WED SEP 3 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM CDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM CDT
THURSDAY. 

* WINDS: SOUTH TO SOUTHWEST AT 15 TO 20 KNOTS WITH GUSTS TO 25 
  KNOTS. 

* WAVES: 3 TO 5 FEET...THE HIGHEST WAVES IN THE PORT WASHINGTON TO
  SHEBOYGAN AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MG

WWW.WEATHER.GOV/MKX
721 
WHUS73 KMKX 040746
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
246 AM CDT THU SEP 4 2014

...GUSTY WINDS TODAY...

.SOUTH TO SOUTHWEST WINDS WILL INCREASE AHEAD OF AN APPROACHING
LOW PRESSURE SYSTEM. WINDS OF 15 TO 20 KNOTS WILL GUST TO 25 KNOTS
AT TIMES...BUILDING WAVES TO 3 TO 5 FEET...ESPECIALLY NORTH OF
MILWAUKEE. 

LMZ643>646-041600-
/O.CON.KMKX.SC.Y.0066.140904T1500Z-140905T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
246 AM CDT THU SEP 4 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 10 PM CDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 10 PM CDT THIS EVENING. 

* WINDS: SOUTH TO SOUTHWEST AT 15 TO 20 KNOTS WITH GUSTS TO 25 
  KNOTS. 

* WAVES: 3 TO 5 FEET...THE HIGHEST WAVES IN THE PORT WASHINGTON 
  TO SHEBOYGAN AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
934 
WHUS73 KMKX 041429
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
929 AM CDT THU SEP 4 2014

...GUSTY WINDS TODAY...

.SOUTH TO SOUTHWEST WINDS WILL BE GUSTY TODAY AHEAD OF AN
APPROACHING LOW PRESSURE SYSTEM. GUSTS ARE EXPECTED TO REACH
SMALL CRAFT ADVISORY LEVELS INTO EARLY EVENING. SOME HIGHER WAVES
ARE ALSO POSSIBLE...ESPECIALLY NORTH OF MILWAUKEE.

LMZ643>646-042230-
/O.CON.KMKX.SC.Y.0066.140904T1500Z-140905T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
929 AM CDT THU SEP 4 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING. 

* WINDS: SOUTH TO SOUTHWEST AT 15 TO 20 KNOTS WITH GUSTS TO 25 
  KNOTS. 

* WAVES: 3 TO 5 FEET...THE HIGHEST WAVES IN THE PORT WASHINGTON 
  TO SHEBOYGAN AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
958 
WHUS73 KMKX 042042
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
342 PM CDT THU SEP 4 2014

...GUSTY WINDS AND HIGHER WAVES INTO THE EVENING...

.SOUTH TO SOUTHWEST WINDS WILL BE GUSTY INTO EARLY
EVENING...EASING A BIT LATE EVENING AND OVERNIGHT. HIGHER WAVES
WILL ALSO LINGER INTO THE EVENING...ESPECIALLY NORTH OF MILWAUKEE.

LMZ643>646-050300-
/O.CON.KMKX.SC.Y.0066.000000T0000Z-140905T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
342 PM CDT THU SEP 4 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING. 

* WINDS: SOUTH TO SOUTHWEST AT 15 TO 20 KNOTS WITH GUSTS TO 25 
  KNOTS. 

* WAVES: 3 TO 5 FEET...THE HIGHEST WAVES IN THE PORT WASHINGTON 
  TO SHEBOYGAN AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
298 
WHUS73 KMKX 050111
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
811 PM CDT THU SEP 4 2014


LMZ643>646-050215-
/O.CAN.KMKX.SC.Y.0066.000000T0000Z-140905T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
811 PM CDT THU SEP 4 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

THE GUSTY WINDS HAVE SUBSIDED AND THE WAVES ARE 2 TO 4 FEET...THUS
THE SMALL CRAFT ADVISORY IS CANCELLED. SOUTHERLY WINDS OF 10 TO 20
KNOTS AND WAVES OF 2 TO 4 FEET WILL PREVAIL TONIGHT.  

$$


WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 3, 10:18 AM CDT, 4 hours 53 minutes earlier.

Area forecast discussion, Sep 3, 10:18 AM CDT, 4 hours 53 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1018 AM CDT WED SEP 3 2014

.UPDATE...

QUIET WEATHER IS EXPECTED FOR THE REMAINDER OF THE DAYTIME HOURS.
SKIES SHOULD REMAIN MOSTLY SUNNY INTO THE AFTERNOON...WITH HIGH
TEMPS UP AROUND 80 MOST PLACES.

&&

.AVIATION/18Z TAFS/...

VFR CONDITIONS WILL PREVAIL THROUGH THURSDAY...EXCEPT FOR LOWER
CONDITIONS POSSIBLE IN THUNDERSTORMS. IT SHOULD REMAIN DRY THROUGH
THE EVENING HOURS...WITH STORMS THEN POSSIBLE AFTER MIDNIGHT INTO
EARLY THURSDAY MORNING. MOST MODELS ARE FOCUSING THE BEST CHANCE
FOR STORMS NORTH OF A LINE FROM MADISON TO MILWAUKEE...THOUGH
THERE WILL BE A CHANCE ACROSS THE FORECAST AREA. IT SHOULD BE DRY
THEN LATER THURSDAY MORNING INTO EARLY EVENING...WITH MORE STORMS
THEN POSSIBLE DURING THE EVENING AND OVERNIGHT HOURS. STILL
THINKING THERE WILL BE SOME LOW LEVEL WIND SHEAR LATER TONIGHT
INTO THURSDAY MORNING...SO WILL KEEP MENTION IN TAFS.

&&

.PREV DISCUSSION... /ISSUED 329 AM CDT WED SEP 3 2014/

SHORT TERM...
TODAY...FORECAST CONFIDENCE IS HIGH.

HIGH PRESSURE SLIDES OFF TO THE EAST TODAY...MEANWHILE LOW PRESSURE
WILL BE DEVELOPING ACROSS THE NRN/CENTRAL HIGH PLAINS.  SOUTHERLY
WINDS WILL INCREASE A BIT TODAY...ESPECIALLY WEST OF MADISON AND
TEMPS WILL WARM SLIGHTLY FROM YESTERDAY...BUT ONLY BY A FEW DEGREES.
MORNING SUNSHINE WILL GIVE WAY TO INCREASING HIGH CLOUDS AS WE HEAD
TOWARD EVENING.

TONIGHT FORECAST CONFIDENCE IS MEDIUM.

THIS IS A VERY TRICKY PERIOD. THE GENERAL SCENARIO SHOWS A LOW LEVEL
JET INCREASING ACROSS IOWA INTO SOUTHERN MN THIS AFTERNOON...THEN
LEANING INTO WCNTRL AND NORTHERN WI. THE NOSE OF THE JET REMAINS
ACROSS NRN WI. WE SEE OVERALL DEEP WARM AND MOIST AIR ADVECTION
ACROSS MOST OF WISCONSIN OVERNIGHT...WITH THE FOCUS NORTH. MODEL
SOLUTIONS FROM THE HIGH RES TO THE LARGE SCALE ARE EXCEPTIONALLY
VARIED WITH RESPECT TO THE BEHAVIOR OF THE CONVECTION TONIGHT. MANY
WANT TO KEEP THE CONVECTION NORTH OF THE FORECAST AREA...CLOSER TO
THE BEST LOW LEVEL JET FORCING AND COMPACT MID LEVEL SHORT WAVE
EXPECTED TO ROLL EAST ALONG THE NRN WI/UPR MI BORDER.  THE LOW LEVEL
CAPPING IS ALSO MUCH WEAKER TO THE NORTH THAN IT IS ACROSS SOUTHERN
WISCONSIN. THE AGGREGATE OF SEVERE WEATHER PARAMETERS CLEARLY
FOCUSES ON NRN WI.

A FEW OF THE MODELS SUGGEST THE MCS...OR THE SRN FLANK OF IT...MAY
TAKE A DIVE SOUTHEAST WITH TIME...CORFIDI VECTORS WOULD SUPPORT
THIS...ESPECIALLY AFTER 06Z TONIGHT. THERE WILL BE A PLUME OF
INSTABILITY TO FEED OFF OF FOR SURE.  A TRAILING LINE OF COLD POOL
ENHANCED STORMS MAY CLIP OUR NE FORECAST AREA LATE AS THE MAIN
COMPLEX HEADS EAST.  ANOTHER SCENARIO HAS A COMBO OF COLD POOL
DYNAMICS AND THE NRLY CORFIDI VECTORS RESULTING IN SECONDARLY
THUNDERSTORM DEVELOPMENT ACROSS SE MN INTO SOUTHWEST WI. WILL UP THE
POPS SLIGHTLY AND WATCH MODEL TRENDS GOING FORWARD.  WE ARE NOT
OUTLOOKED FOR SEVERE WEATHER TONIGHT AND THAT SEEMS REASONABLE GIVEN
THE TIMING. ANY SEVERE THREAT BECOMES VERY ISOLATED BY THAT TIME.

THURSDAY AND THURSDAY NIGHT...FORECAST CONFIDENCE MEDIUM.

ANY CONVECTION THAT DEVELOPS OVERNIGHT WILL TAPER OFF OVER EAST
CENTRAL WI THU MORNING. A STRONG CAP WILL BUILD OVER SOUTHERN WI AND
PREVENT THUNDERSTORMS FOR THE REST OF THE DAYTIME PERIOD. HIGHS ARE
EXPECTED IN THE MID TO UPPER 80S. WITH DEWPOINTS CREEPING INTO THE
LOWER 70S... HEAT INDEX VALUES WILL LIKELY TOP OUT IN THE MID 90S.
WINDS WILL BE GUSTY OUT OF THE SOUTH.

A SURFACE COLD FRONT WILL TRACK SOUTHEAST THROUGH WI THU NIGHT. THE
UPPER LEVEL FRONT /MAIN SHORTWAVE TROUGH/ LAGS FURTHER BEHIND AND
DOES NOT GET INTO SOUTHEAST WI UNTIL FRI AFTERNOON. THE TIMING OF
THIS UPPER LEVEL FRONT INTO SOUTHEAST WI HAS BEEN TRENDING SLOWER
WITH THE MODELS.

MOST OF THE MKX FORECAST AREA IS IN THE SPC SLIGHT RISK AREA...
ALTHOUGH THIS IS CONDITIONAL ON WHETHER OR NOT THAT STRONG CAP CAN
BREAK WITH THE FRONT. MANY MODELS DO NOT OVERCOME THE CAP SINCE THAT
UPPER LEVEL FRONT IS SLOWER AND NOT ALLOWING MID-LEVEL COOLING IN
TIME. THEY DEVELOP POST-FRONTAL ELEVATED CONVECTION WITH POSSIBLE
HAIL. SO THE SEVERE THREAT IS THERE DUE TO HIGH CAPE AND MODERATE
SHEAR... BUT LOOKS VERY MARGINAL FOR SOUTHERN WI AT THIS TIME.

LONG TERM...

FRIDAY AND FRIDAY NIGHT...FORECAST CONFIDENCE MEDIUM.

THE CHANCE FOR SHOWERS AND STORMS LINGER INTO FRI MORNING OVER
SOUTHEAST WI AND POSSIBLY INTO THE AFTERNOON. THIS WILL DEPEND ON
WHEN THE 850MB FRONT AND 500MB SHORTWAVE TROUGH REACH SOUTHEAST WI.
CLOUDS AND SCATTERED SHOWERS AND THUNDERSTORMS WILL LEAD TO HIGHS
ONLY IN THE 70S.

A FEW MODELS ARE SHOWING ANOTHER WEAKER SHORTWAVE TRACKING THROUGH
WI FRI NIGHT...SO KEPT THE SMALL CHANCE FOR SHOWERS IN SOUTHEAST WI
OVERNIGHT.

SATURDAY THROUGH MONDAY...FORECAST CONFIDENCE HIGH.

PLAN ON A QUIET STRETCH OF WEATHER FOR THE WEEKEND WITH LOW HUMIDITY
AND COOLER TEMPERATURES. 850MB TEMPS DROP DOWN TO AROUND 10C. MOSTLY
CLEAR SKIES FRI NIGHT THROUGH SUN NIGHT MEAN TEMPS WILL BE QUITE
COOL... WITH LOWS AROUND 50. HIGHS ARE EXPECTED IN THE LOWER 70S.
THESE HIGHS ARE TYPICAL FOR MID SEPTEMBER INSTEAD OF EARLY SEPTEMBER.

TUESDAY AND BEYOND...FORECAST CONFIDENCE MEDIUM.

BY TUESDAY...WARM AIR ADVECTION WILL RESUME OVER THE MIDWEST AND THE
CHANCE FOR SHOWERS AND THUNDERSTORMS WILL RETURN TO SOUTHERN WI AT
TIMES NEXT WEEK. A POTENT MID LEVEL SHORTWAVE OVER THE UPPER MIDWEST
ON TUE OR TUE NIGHT WOULD GIVE MOST OF WI A GOOD CHANCE FOR SOME
STRONGER THUNDERSTORMS. THE MODELS ARE TRENDING SLOWER WITH THE
ARRIVAL OF THIS SHORTWAVE INTO SOUTHERN WI.

AVIATION/12Z TAFS/...

LOOK FOR VFR CONDITIONS THROUGH 06Z THU AS HIGH PRESSURE SLOWLY
RETREATS TO THE EAST. SOUTHERLY WINDS WILL INCREASE A BIT THROUGH
TODAY AND CONTINUE TO STRENGTHEN TONIGHT. AS A LOW LEVEL JET LEANS
INTO THE AREA LATER TONIGHT...LOOK FOR THE THREAT OF LOW LEVEL WIND
SHEAR TO INCREASE...ARRIVING AT KMSN BY 06-08Z THU AND
KMKE/KUES/KENW BETWEEN 09-12Z THU.  THUNDERSTORMS BECOME LIKELY
AFTER 06Z AT KMSN AND REMAIN IN THE CHANCE CATEGORY FOR THE OTHER
SITES.  A LARGE THUNDERSTORM COMPLEX IS EXPECTED TO ROLL PRIMARILY
ACROSS NORTHERN AND CENTRAL WISCONSIN...BUT WE MAY SEE DEVELOPMENT
ACROSS THE SOUTH IF WE CAN BREAK THE LOW LEVEL CAP THAT WILL BE IN
PLACE.

MARINE...

A SMALL CRAFT ADVISORY MAY BE NEEDED THURSDAY...AS SOUTHWEST WINDS
ARE EXPECTED TO GUST TO AROUND 25 KNOTS. WINDS AND WAVES WOULD
DIMINISH QUICKLY BY MID EVENING ON THURSDAY.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

UPDATE...DDV
TODAY/TONIGHT AND AVIATION/MARINE...DAVIS
THURSDAY THROUGH TUESDAY...MRC
Hazardous weather outlook, Sep 3, 3:42 AM CDT, 11 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
342 AM CDT WED SEP 3 2014

WIZ046-047-051-052-056>060-062>072-040845-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
342 AM CDT WED SEP 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY TONIGHT...MAINLY NORTH AND WEST OF A
PORT WASHINGTON TO MONROE LINE. A FEW OF THESE COULD BE STRONG.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS MAY BE ONGOING THURSDAY MORNING...THEN QUIET AND
VERY WARM FOR THE AFTERNOON WITH THE HEAT INDEX CLIMBING INTO THE
MID AND UPPER 90S ACROSS SOUTH CENTRAL AREAS.

THUNDERSTORMS ARE AGAIN LIKELY THURSDAY NIGHT AS A COLD FRONT
SWEEPS ACROSS THE REGION. THERE IS A SLIGHT RISK FOR SEVERE
THUNDERSTORMS THURSDAY NIGHT MAINLY NORTH OF A PORT WASHINGTON TO
MINERAL POINT LINE. DAMAGING WINDS WILL BE THE PRIMARY SEVERE
WEATHER RISK.

THUNDERSTORMS ARE POSSIBLE AGAIN ON TUESDAY AS ANOTHER COLD FRONT
APPROACHES THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ON THURSDAY NIGHT.

LMZ643>646-040845-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
342 AM CDT WED SEP 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY TONIGHT...MAINLY NORTH OF PORT
WASHINGTON. A FEW OF THESE COULD BE STRONG.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS MAY BE ONGOING THURSDAY MORNING.

BREEZY SOUTH TO SOUTHWEST WINDS WILL BRING LARGE WAVES THURSDAY
INTO THURSDAY EVENING. A SMALL CRAFT ADVISORY MAY BE NEEDED.

THUNDERSTORMS ARE AGAIN LIKELY THURSDAY NIGHT AS A COLD FRONT
SWEEPS ACROSS THE REGION. THERE IS A SLIGHT RISK FOR SEVERE
THUNDERSTORMS THURSDAY NIGHT MAINLY NORTH OF PORT WASHINGTON.
DAMAGING WINDS WILL BE THE PRIMARY SEVERE WEATHER RISK.

THUNDERSTORMS ARE POSSIBLE AGAIN ON TUESDAY AS ANOTHER COLD FRONT
APPROACHES THE REGION.

DAVIS
WWW.WEATHER.GOV/MKX

Nearby

Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.